# SDR GTIA2025011338667

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 39,431 hours, 17,964 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 26094
- Condition: Inoperative
- Location: Zone 200
- Part time: 14,179 hours, 6,453 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP-R+R MEGAPHONE IAW AMM 25-65-01. MOC 77744 NOTIFIED
